Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 86, NWS Grand Forks, ND

July 1, 2018Eddy County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 1, 2018, 7:35 PM CDT for Eddy County, North Dakota. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 7:35 PM CDT (00:35 UTC)
Expired
Jul 1, 2018, 8:15 PM CDT
In force
40 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Eddy County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 139 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:36 PM CDTHAIL 1.758 Nw New Rockford, NDPUBLIC ESTIMATED QUARTER TO GOLF BALL SIZED HAIL. HAIL CAUSED CROP DAMAGE. TIME ESTIMATED BY RADAR.
Jul 1, 7:50 PM CDTHAIL 13 Nne New Rockford, NDDIME TO QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

981 
WUUS53 KFGF 020035
SVRFGF
NDC027-020115-
/O.NEW.KFGF.SV.W.0086.180702T0035Z-180702T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
735 PM CDT SUN JUL 1 2018

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Western Eddy County in northeastern North Dakota...

* Until 815 PM CDT.

* At 734 PM CDT, a severe thunderstorm was located near Bremen, or 31
  miles southwest of Devils Lake, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  New Rockford around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4784 9930 4775 9881 4759 9893 4759 9908
      4766 9927 4767 9927 4767 9930
TIME...MOT...LOC 0034Z 289DEG 22KT 4775 9927 

HAIL...1.00IN
WIND...60MPH
 
$$

AM
2 follow-up statements
506 
WWUS53 KFGF 020055
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
755 PM CDT SUN JUL 1 2018

NDC027-020115-
/O.CON.KFGF.SV.W.0086.000000T0000Z-180702T0115Z/
Eddy ND-
755 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN EDDY COUNTY...

At 754 PM CDT, a severe thunderstorm was located over New Rockford,
or 29 miles south of Devils Lake, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
western Eddy County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4775 9881 4759 9893 4759 9908 4767 9922
      4781 9913
TIME...MOT...LOC 0054Z 289DEG 22KT 4771 9909 

HAIL...1.00IN
WIND...60MPH
 
$$

AM/DJR
518 
WWUS53 KFGF 020112
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
812 PM CDT SUN JUL 1 2018

NDC027-020122-
/O.EXP.KFGF.SV.W.0086.000000T0000Z-180702T0115Z/
Eddy ND-
812 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EDDY COUNTY WILL
EXPIRE AT 815 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 4775 9881 4759 9893 4759 9908 4767 9922
      4781 9913
TIME...MOT...LOC 0112Z 289DEG 22KT 4768 9894 

$$

AM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:23 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 1, 6:23 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
623 PM CDT Sun Jul 1 2018

.UPDATE...
Issued at 623 PM CDT Sun Jul 1 2018

Minor adjustments to reflect current radar trends/thunderstorm
coverage, and sky cover. Forecast generally on track. Marginal
storm environment is support development, but so far cells are
remaining sub severe. Still potential for isolated severe threat.
Thoughts are that once the sun goes down and updrafts become
elevated we should see a decrease in intensity with stronger
storms.

&&

.SHORT TERM...(This evening through Monday)
Issued at 339 PM CDT Sun Jul 1 2018

Clouds continue to pull out of northwest Minnesota as a surface
low pressure system lifts eastward into the western Great Lakes.

Sunshine behind that departing cloud mass has allowed for
significant warming and destabilization of the lower atmosphere
across eastern ND and the Red River Valley corridor... ahead of an
approaching midlevel shortwave trof. Showers and thunderstorms
are firing across eastern ND in advance of a surface trof now
located along a Langdon to Jamestown line. The main mid level
circulation is north of the CanAm border... and is lifting into
the Lake Winnipeg region attm. Given the proximity to the mid
level cold pool and stronger surface forcing, isolated strong to
severe convection is more likely nearer the CanAm border,
effectively along and north of the Highway 2 corridor in
northeast ND and far northwest MN through the late afternoon an
early evening.

HRRR guidance is generally an hour or so too fast on timing
storms across the area through this late afternoon into early
evening. Ensemble guidance shows shortwave energy pushing out of
northwest MN from 00 to 03z, so storm activity should diminish
there with sunset. Expect fair skies with light southwest winds
through evening and overnight hours.

Monday should see fair skies and light southwest winds early...
with increasing clouds and an increased risk for thunderstorms
late in the day.

.LONG TERM...(Monday night through Sunday)
Issued at 339 PM CDT Sun Jul 1 2018

Monday night... A warm front will lift across South Dakota during
the day and is expected to move into North Dakota Monday night into
Tuesday increasing chances for thunderstorms. With the introduction
of the low level jet there is potential for strong to severe
thunderstorms. SPC has a day 2 slight risk highlighting the area
around where the MN/ND/SD borders meet for elevated thunderstorms
with the primary threat of hail. The main risk area will be
southeast North Dakota into west central Minnesota.

Tuesday... An active period looks to continue into Tuesday.
Thunderstorms possible Tuesday morning across North Dakota and into
northern Minnesota north of a warm front. In this warm sector
unstable and moist air could allow for strong to severe storms. The
main inhibiting factor looks to be warm mid levels leading to a cap.
This threat continues later in the as well especially after surface
heating provides for a chance to help break the cap. Excessive
rainfall is also a concern for this period as NAEFS R-Climate and
GEFS M-Climate suggest an unusually moist environment with
precipitable water values in the 1.5 to 2.0 inch range.
Precipitable water in this range is near the GEFS M-Climate
maximum in southeast North Dakota Tuesday afternoon and evening.

Independence Day... Looks to be another active day for the
Independence Day holiday. A shortwave trough aloft associated with a
surface cold front looks to continue to provide chances for rain
showers and thunderstorms. Ahead of the cold front it looks to be a
hot and humid day with heat indexes near 90. The timing of the cold
front passage will play a major role in impacts both heat and
thunderstorm related. The cold front is expected to pass in the
afternoon or evening which will bring rain and thunderstorm chances
ahead of it but will cool us down as it passes. Timing of this
passage will be important to many as it could impact holiday
celebrations including fireworks shows near dusk.

Thursday into Sunday... Behind the cold front surface high pressure
moves in leading to a dryer and cooler period for the end of the
work week. Heat and moisture returns to the area for the weekend and
with another cold front passing late Saturday into Sunday rain and
thunder chances return.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 623 PM CDT Sun Jul 1 2018

Isolated to scattered thunderstorms tracking from central ND into
NW MN are producing outflow and erratic winds (occasionally
gusting around 40 mph). When these storms move over a terminal
(which is more likely from KDVL to KGFK to KTVF) MVFR vis with
moderate to heavy rain (and possibly hail) will be possible.
Coverage should decrease and transition east of the region by the
later part of the evening, with VFR conditions then prevailing
through the remaining TAF period.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...DJR
SHORT TERM...Gust
LONG TERM...NC
AVIATION...DJR
Hazardous weather outlook, Jul 1, 4:36 AM CDT, 14 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
436 AM CDT Sun Jul 1 2018

MNZ001-004-007-NDZ006>008-014>016-024-026-027-054-020945-
West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-
Western Walsh County-
436 AM CDT Sun Jul 1 2018

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Today and Tonight

Thunderstorms will begin to develop in northeastern North Dakota
this afternoon and move into far northwestern Minnesota this
evening. A few of the storms could become severe, with hail of an
inch or more and winds of 60 mph possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms will arrive for the upcoming work week
as an active weather pattern continues. The severe threat will
shift further south late Monday, with the chance for hail greater
than a quarter and wind gusts above 60 mph across southeastern
North Dakota and west central Minnesota. Strong to severe
thunderstorms will also be possible Tuesday and Wednesday
afternoons and evenings, although exact details are uncertain at
this point.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ028>030-
038-039-049-052-053-020945-
Norman-Clay-Roseau-Lake Of The Woods-East Marshall-North Beltrami-
Pennington-Red Lake-East Polk-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-
436 AM CDT Sun Jul 1 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Some showers this morning across portions of west central
Minnesota. More showers and thunderstorms will arrive later this
afternoon and into the evening. Best severe potential will remain
further north and west, but some lightning and brief downpours
will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms will arrive for the upcoming work week
as an active weather pattern continues. The severe threat will
shift further south late Monday, with the chance for hail greater
than a quarter and wind gusts above 60 mph across southeastern
North Dakota and west central Minnesota. Strong to severe
thunderstorms will also be possible Tuesday and Wednesday
afternoons and evenings, although exact details are uncertain at
this point.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

JR

In the hours before

Special weather statement, Jul 1, 5:47 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
547 PM CDT SUN JUL 1 2018

MNZ005-007-008-012300-
East Marshall MN-Roseau MN-West Marshall MN-
547 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL AND
SOUTHWESTERN ROSEAU COUNTIES UNTIL 600 PM CDT...

At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strandquist, or 25 miles northwest of Thief River Falls, moving east
at 30 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Newfolden around 555 PM CDT.
  Middle River and Strathcona around 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4835 9603 4834 9642 4841 9658 4854 9647
      4855 9639 4860 9639 4860 9603
TIME...MOT...LOC 2247Z 258DEG 28KT 4845 9642

AM
Special weather statement, Jul 1, 6:29 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
629 PM CDT SUN JUL 1 2018

MNZ004-007-NDZ008-016-020000-
Kittson MN-West Marshall MN-Pembina ND-Eastern Walsh County ND-
629 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
SOUTHWESTERN KITTSON...EASTERN WALSH AND SOUTHEASTERN PEMBINA
COUNTIES UNTIL 700 PM CDT...

At 628 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Auburn to near Oakwood to Ardoch. Movement
was east at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Oakwood around 630 PM CDT.
  Cashel around 635 PM CDT.
  Warsaw and Herrick around 640 PM CDT.
  Robbin and Drayton around 645 PM CDT.
  Big Woods around 650 PM CDT.

Other locations impacted by these storms include American Crystal
Sugar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4865 9696 4849 9685 4822 9698 4820 9746
      4834 9741 4851 9750
TIME...MOT...LOC 2328Z 247DEG 35KT 4851 9738 4837 9730 4823 9737

AM
Special weather statement, Jul 1, 6:35 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
635 PM CDT SUN JUL 1 2018

NDZ006-007-014-020015-
Benson ND-Towner ND-Cavalier ND-
635 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENSON...TOWNER AND
NORTHWESTERN CAVALIER COUNTIES UNTIL 715 PM CDT...

At 635 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amourdale to near Wolford to 6 miles
southwest of Rugby. Movement was east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Amourdale and Hansboro around 640 PM CDT.
  Rocklake around 650 PM CDT.
  Pleasant Lake and Bisbee around 655 PM CDT.
  Fillmore around 700 PM CDT.
  Considine and Knox around 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4837 9984 4837 9949 4872 9949 4872 9952
      4878 9953 4897 9951 4897 9878 4848 9912
      4810 9964 4813 9984
TIME...MOT...LOC 2335Z 278DEG 31KT 4890 9943 4854 9968 4830 10010

AM
Special weather statement, Jul 1, 6:53 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
653 PM CDT SUN JUL 1 2018

MNZ001-007-NDZ027-020030-
West Polk MN-West Marshall MN-Grand Forks ND-
653 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL...
NORTHWESTERN POLK AND NORTHEASTERN GRAND FORKS COUNTIES UNTIL 730 PM
CDT...

At 653 PM CDT, Doppler radar was tracking a strong thunderstorm over
Manvel, or 10 miles northwest of Grand Forks, moving east at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Alvarado around 710 PM CDT.
  Tabor around 715 PM CDT.
  Sherack and March around 720 PM CDT.
  Angus and Warren around 730 PM CDT.

Other locations impacted by this storm include Grand Forks Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4795 9666 4793 9729 4810 9728 4820 9722
      4819 9714 4820 9714 4821 9713 4821 9712
      4822 9712 4824 9669
TIME...MOT...LOC 2353Z 256DEG 33KT 4805 9718

AM
Special weather statement, Jul 1, 7:00 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
700 PM CDT SUN JUL 1 2018

MNZ004-007-020030-
Kittson MN-West Marshall MN-
700 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL AND SOUTHERN
KITTSON COUNTIES UNTIL 730 PM CDT...

At 700 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Robbin to near Stephen to Alvarado.
Movement was east at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Stephen around 705 PM CDT.
  Donaldson, March and Argyle around 710 PM CDT.
  Warren around 725 PM CDT.
  Florian, Old Mill State Park and Radium around 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4871 9661 4843 9643 4820 9656 4818 9710
      4839 9704 4861 9714
TIME...MOT...LOC 0000Z 267DEG 26KT 4856 9702 4839 9694 4821 9703

AM
Special weather statement, Jul 1, 7:15 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
715 PM CDT SUN JUL 1 2018

NDZ006-007-014-015-020100-
Benson ND-Towner ND-Ramsey ND-Cavalier ND-
715 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR BENSON...SOUTHERN TOWNER...
SOUTHERN CAVALIER AND NORTHWESTERN RAMSEY COUNTIES UNTIL 800 PM
CDT...

At 714 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Calvin to near Maza to near Esmond.
Movement was east at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Maza, Cando and Clyde around 720 PM CDT.
  Maddock around 735 PM CDT.
  Flora, Garske and Dresden around 740 PM CDT.
  Langdon and Webster around 745 PM CDT.
  Oberon around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4813 9985 4837 9952 4837 9949 4839 9949
      4844 9942 4891 9893 4885 9809 4828 9866
      4785 9929 4785 9945 4796 9981 4802 9981
      4802 9985
TIME...MOT...LOC 0014Z 287DEG 39KT 4884 9887 4842 9930 4805 9983

AM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:15 PM CDTSpecial Weather StatementFGFBenson, Cavalier, Ramsey45 min
Jul 1, 8:01 PM CDTSpecial Weather StatementFGFBenson44 min
Jul 1, 8:35 PM CDTSpecial Weather StatementFGFPembina, Walsh40 min
Jul 1, 9:03 PM CDTSpecial Weather StatementFGFEddy27 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.